EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 5 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-35-5011 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Discomfort (2330); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/27/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
1656277 200-02-32 - three peg patella 32mm 2425225 02-012-45-5050 - lgc tibial fit tray cem sz 5f / 5t 2554140 201-78-11 - holding pin small headed short 4 pack 2639927 02-010-01-0350 - logic femoral ps cem right sz 5.The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ usa (mdl no.3044) (b)(4) is associated with this case.It was reported via legal documentation that approximately 79 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, stiffness, swelling, discomfort, and weakness which negatively affected mobility and quality of life, pain during the recuperation period and required physical therapy, and ability to perform normal physical activities has been limited.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D4: corrected the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.